Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 7, Pages 449-475

Exact solutions of steady plane flows using (r,ψ)-coordinates

1Luther College-Mathematics, University of Regina, SK, Regina S4S 0A2, Canada
2Department of Mathematics and Statistics, University of Windsor, Ontario, Windsor N9B 3P4, Canada

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We determine exact solutions of steady, plane viscous incompressible magnetohydrodynamic (MHD) aligned and non-MHD fluid flows when the polar representation of the streamline patterns for these flows are of the form (θf(r))/g(r)=constant.